# SDR MWEA99071

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955759501
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK ON FORWARD PASSENGER DOOR DOUBLER ON TOP SIDE OF NR 1 BEAM.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.  (X)
